Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Red, raised bumps on penis, lumpy, itchy. Taken steroids. No STD. Help

Hello I am 18 years old, I have been suffering from red, raised bumps on the gland of the penis as well as the foreskin . The bumps on the foreskin are somewhat lumpy, cyst-like and itchy. I ve taken steriods, monocycline, protopic , and steriod cream, results were good, then bad, then good, than just now back to square one. This isn t an STD . I ve been tested. I ve been having this condition for 6 months with little to no permanent satisfaction. Please Help
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.You have a bump on penis and itching of foreskin.Have you ever done your Blood Sugar Estimation done if not get your Blood sugar Leves fasting and post Lunch done to rule out Diabetes as tis is very common in diabetic patients.Please never take steroids or steroid cream for this .You can take antifungal medication (Fluconozole)and cream for local application.along with some antibiotics like Tab Taxum -o twice daily for 10 days .
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor